Propagation of chaos for the two-dimensional Navier-Stokes equation

Research output: Contribution to journalArticle

Abstract

We establish a rigorous derivation of the two-dimensional vorticity equation associated with the Navier- Stokes equation from a many-particle system as a propagation of chaos.
Original languageEnglish
Pages (from-to)8-11
Number of pages4
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume62
Issue number1
Publication statusPublished - 1986
Externally publishedYes

Fingerprint Dive into the research topics of 'Propagation of chaos for the two-dimensional Navier-Stokes equation'. Together they form a unique fingerprint.

  • Cite this